본문 바로가기
KERD
논문KCI 등재

Coefficient multipliers on Dirichlet type spaces

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

We characterize coefficient multipliers from certain Dirichlet type spaces to Hardy spaces and weighted Bergman spaces.

Abstract

We characterize coefficient multipliers from certain Dirichlet type spaces to Hardy spaces and weighted Bergman spaces.

참고문헌 (17)

  1. Blasco, "Coecient multipliers on Banach spaces of analytic functions", Rev. Mat. Iberoam, 27(2), pp.415~447 (2011)
  2. S. M. Buckley, "Fractional integration, dierentiation, and weighted Bergman spaces", Math. Proc. Cambridge Philos. Soc, 126(2), pp.369~385 (1999)
  3. S. M. Buckley, "Bounded and compact multipliers between Bergman and Hardy spaces", Integral Equations Operator Theory, 35(1), pp.1~19 (1999)
  4. P. L. Duren, "Theory of Hp Spaces, Pure and Applied Mathematics, Vol. 38" (1970), Academic Press
  5. T. M. Flett, "The dual of an inequality of Hardy and Littlewood and some related in-equalities", J. Math. Anal. Appl, 38, pp.746~765 (1972)
  6. G. H. Hardy, "Theorems concerning mean values of analytic or harmonic functions", Quart. J. Math., Oxford Ser, 12, pp.221~256 (1941)
  7. M. Jevtic, "Coecient multipliers of mixed norm spaces", Canad. Math. Bull, 36(3), pp.283~285 (1993)
  8. M. Jevtic, "Taylor coecients and coecient multipliers of Hardy and Bergman-type spaces" (2016), Springer
  9. J. E. Littlewood, "Theorems on Fourier series and power series (II)", Proc. London Math. Soc. (2), 42(1), pp.52~89 (1936)
  10. Z. Lou, "Coecient multipliers of Bergman spaces Ap. II", Canad. Math. Bull, 40(4), pp.475~487 (1997)
  11. M. Mateljevic, "Lp-behavior of power series with positive coecients and Hardy spaces", Proc. Amer. Math. Soc, 87(2), pp.309~316 (1983)
  12. M. Mateljevic, "Multipliers of Hp and BMOA", Pacic J. Math, 146(1), pp.71~84 (1990)
  13. M. Pavlovic, "Introduction to Function Spaces on the Disk" (2004), Matematicki Institut SANU
  14. P. Wojtaszczyk, "On multipliers into Bergman spaces and Nevanlinna class", Canad. Math. Bull, 33(2), pp.151~161 (1990)
  15. X. Yue, "Coecient multipliers on weighted Bergman spaces", Complex Var. Elliptic Equ, 40(2), pp.163~172 (1999)
  16. R. Zhao, "Theory of Bergman spaces in the unit ball of Cn", Mem. Soc. Math. Fr, (115), pp.vi+103~ (2008)
  17. K. H. Zhu, "Duality and Hankel operators on the Bergman spaces of bounded symmetric domains", J. Funct. Anal, 81(2), pp.260~278 (1988)

관련 논문AI추천

이 간행물의 다른 논문 (20건)